Alert archive / Georgia / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 225, NWS Atlanta, GA

April 28, 2011Glascock County, Jefferson County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 28, 2011, 5:41 AM EDT for Glascock County, Jefferson County, Georgia. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 28, 2011, 5:41 AM EDT (09:41 UTC)
Expired
Apr 28, 2011, 6:30 AM EDT
In force
49 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Glascock County, GA, Jefferson County, GA

The radar

The Robins AFB radar (KJGX), 103 km from the middle of the area, began a volume at 09:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 28, 4:30 AM EDTTornado WatchSPC10 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 9.7 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2011-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1215 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2011-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 244 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1215 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
1433 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
244 m²/s²
0-3 km storm-relative helicity
408 m²/s²
Significant tornado parameter
1.6
Supercell composite
15.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

354 
WUUS52 KFFC 280941
SVRFFC
GAC125-163-281030-
/O.NEW.KFFC.SV.W.0225.110428T0941Z-110428T1030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
541 AM EDT THU APR 28 2011

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GLASCOCK COUNTY IN EAST CENTRAL GEORGIA
  NORTHERN JEFFERSON COUNTY IN EAST CENTRAL GEORGIA

* UNTIL 630 AM EDT

* AT 538 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZED
  HAIL...AND DAMAGING WINDS UP TO 60 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM 6 MILES NORTH OF WRENS TO EDGEHILL...
  MOVING EAST AT 50 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  STAPLETON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON EDT THURSDAY FOR
SOUTHERN GEORGIA.

&&

LAT...LON 3311 8228 3303 8228 3302 8229 3309 8264
      3312 8266 3314 8270 3320 8275 3331 8250
      3328 8243 3332 8238 3332 8233 3327 8226
      3323 8223
TIME...MOT...LOC 0941Z 270DEG 45KT 3329 8232 3314 8264

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 2:53 AM EDT, 2 hours 48 minutes earlier.

Area forecast discussion, Apr 28, 2:53 AM EDT, 2 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
253 AM EDT THU APR 28 2011

.SHORT TERM /TODAY THROUGH SATURDAY/...

WITH THE SEVERE WEATHER THIS MORNING...THE FORECAST WAS
ADMITTEDLY NOT A HIGH PRIORITY AND HAVE LEANED HEAVILY TOWARD
GUIDANCE WITH THIS PACKAGE. LUCKILY AFTER THE FRONT PUSHES THROUGH
TODAY...WE SHOULD HAVE SEVERAL DAYS TO RECOVER.

TEMPERATURES TODAY ARE A BIT OF A BEAR AND WILL DEPEND ON TIMING
OF THE FRONT...HAVE GENERALLY GONE WITH A MAV/MET BLEND. OVERALL
SHOULD BE NOTICEABLY COOLER TODAY THAN THE PAST COUPLE OF DAYS AS
UPPER TROUGH AXIS MOVES THROUGH. WEAK RIDGING WILL BEGIN TO BUILD
IN ON FRIDAY AND TEMPERATURES WILL AGAIN REBOUND. BY SATURDAY
SHOULD SEE TEMPS IN THE 80S AGAIN PRETTY MUCH EVERYWHERE.

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...

RIDGING CONTINUES ACROSS THE AREA SUNDAY BUT TRANSITIONS TO WEAK
SOUTHWEST FLOW ALOFT MONDAY INTO TUESDAY. ELONGATED FRONT PROGGED
TO STRETCH FROM THE MID-ATLANTIC TO THE SOUTHERN PLAINS...WITH
MOISTURE RIDING UP THE FLOW. ECMWF AND GFS VERY DIFFERENT AS ECMWF
IS PROGRESSIVE WITH THE FLOW...BRINGING THE FRONT THROUGH THE AREA
TUESDAY WHEREAS THE GFS HAS A MORE PROLONGED WET EVENT. EITHER WAY
SYSTEM HAS MOVED OUT BY WEDNESDAY EVENING...IT IS JUST A MATTER OF
THE DETAILS FROM LATE MONDAY TO EARLY WEDNESDAY. HAVE BROAD-
BRUSHED POPS WITH SHOWERS AND THUNDERSTORMS ACROSS THE AREA.

TDP

&&

.AVIATION...
06Z UPDATE...
LINE OF STRONG/SEVERE THUNDERSTORMS MOVING TO CSG TO MCN TO AHN AT
06Z. THIS LINE WILL CONTINUE EASTWARD THROUGH 12Z. MOSTLY
MVFR...SOME IFR CEILINGS FOR THE REMAINDER OF THE NIGHT BECOMING VFR
AFTER 15Z. COLD FRONT JUST SOUTH OF ROME WILL CONTINUE EASTWARD
ACROSS THE STATE TONIGHT. WINDS WILL REMAIN GUSTY OUT OF THE SOUTH
SOUTHWEST AHEAD OF THE FRONT...SHIFTING TO THE WEST NORTHWEST BEHIND
THE FRONT. SPEEDS WILL DIMINISH AFTER FROPA...BUT INCREASE TO
15G25KT BY 17Z THU.

//ATL CONFIDENCE...
06Z UPDATE...
MEDIUM TO HIGH ON ALL ELEMENTS

41

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          75  47  79  48 /  20  10   5   5
ATLANTA         72  50  76  54 /  10   5   5   5
BLAIRSVILLE     70  44  73  41 /  10  10   5   5
CARTERSVILLE    70  43  77  44 /  10   5   5   5
COLUMBUS        75  50  80  54 /  20   5   5   5
GAINESVILLE     73  50  77  51 /  10  10   5   5
MACON           79  46  81  46 /  20  10   5   5
ROME            72  45  78  46 /  10   5   5   5
PEACHTREE CITY  71  42  78  44 /  10   5   5   5
VIDALIA         82  55  79  55 /  30  10   5   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
TORNADO WATCH UNTIL 8 AM EDT THIS MORNING FOR THE FOLLOWING
ZONES: BALDWIN...BANKS...BARROW...BIBB...BLECKLEY...BUTTS...
CHATTAHOOCHEE...CLARKE...CLAYTON...COWETA...CRAWFORD...CRISP...
DEKALB...DODGE...DOOLY...EMANUEL...FAYETTE...FORSYTH...
GLASCOCK...GREENE...GWINNETT...HALL...HANCOCK...HARRIS...HEARD...
HENRY...HOUSTON...JACKSON...JASPER...JEFFERSON...JOHNSON...
JONES...LAMAR...LAURENS...MACON...MADISON...MARION...
MERIWETHER...MONROE...MORGAN...MUSCOGEE...NEWTON...NORTH
FULTON...OCONEE...OGLETHORPE...PEACH...PIKE...PULASKI...PUTNAM...
ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...STEWART...SUMTER...
TALBOT...TALIAFERRO...TAYLOR...TREUTLEN...TROUP...TWIGGS...
UPSON...WALTON...WARREN...WASHINGTON...WEBSTER...WILCOX...
WILKES...WILKINSON.

&&
Hazardous weather outlook, Apr 27, 6:28 AM EDT, 23 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
628 AM EDT WED APR 27 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-281030-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
628 AM EDT WED APR 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
NUMEROUS SEVERE THUNDERSTORMS AND TORNADOES LIKELY THIS AFTERNOON
AND TONIGHT FOR MUCH OF NORTH GEORGIA. A FEW SEVERE THUNDERSTORMS
AND ISOLATED TORNADOES POSSIBLE FOR CENTRAL GEORGIA TONIGHT.

.SYNOPSIS...
A STRONG STORM SYSTEM WILL BE MOVING INTO THE MID MISSISSIPPI
VALLEY THIS AFTERNOON WITH A COLD FRONT TRAILING ALONG THE
MISSISSIPPI RIVER. THIS STORM SYSTEM WILL MOVE EASTWARD THIS
AFTERNOON AND EVENING...MOVING ACROSS GEORGIA OVERNIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS WILL BE TORNADOES...LARGE HAIL...AND
WIDESPREAD DAMAGING WINDS FOR MUCH OF NORTH GEORGIA...ESPECIALLY
FAR NORTHWEST GEORGIA THIS AFTERNOON AND EVENING. A FEW TORNADOES
AND SEVERE THUNDERSTORMS ARE ALSO POSSIBLE ACROSS CENTRAL GEORGIA
THIS EVENING AND AFTER MIDNIGHT.

.DISCUSSION...
A VERY WARM AND MOIST AIR MASS WILL BE IN PLACE ACROSS GEORGIA
TODAY AHEAD OF THE COLD FRONT WHICH WILL BE MOVING EASTWARD FROM
THE MISSISSIPPI VALLEY. THE ATMOSPHERE WILL BE VERY UNSTABLE TODAY
AND WIND FIELDS ALOFT WILL BE HIGHLY SHEARED. A LOW LEVEL JET OF
60KT OR MORE IS EXPECTED TO MOVE ACROSS GEORGIA THIS AFTERNOON AND
EVENING. THIS WILL SUPPORT NUMEROUS SEVERE THUNDERSTORMS AND
TORNADOES OVER MUCH OF NORTH GEORGIA THIS AFTERNOON AND TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THERE IS A CHANCE OF THUNDERSTORMS MONDAY...MONDAY NIGHT...AND
TUESDAY. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD BE PREPARED FOR ACTIVATION ESPECIALLY FOR THIS
AFTERNOON AND TONIGHT ACROSS NORTH GEORGIA.

In the hours before

Local storm report, Apr 28, 3:46 AM EDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
346 AM EDT THU APR 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0141 AM     TSTM WND DMG     LEXINGTON               33.87N 83.11W
04/28/2011                   OGLETHORPE         GA   COUNTY OFFICIAL

            OGLETHORPE COUNTY 911 RELAYED A REPORT OF A DOWNED TREE
            ON ALBERTON RD.

&&

RGARCIA
Local storm report, Apr 28, 3:51 AM EDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
351 AM EDT THU APR 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0219 AM     TSTM WND DMG     FICKLIN                 33.64N 82.78W
04/28/2011                   WILKES             GA   COUNTY OFFICIAL

            WILKES COUNTY 911 RELAYED A DOWNED TREE REPORT IN THE SW
            PORTION OF THE COUNTY.

&&

RGARCIA
Local storm report, Apr 28, 4:07 AM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
407 AM EDT THU APR 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TORNADO          1 WSW RINGGOLD          34.91N 85.13W
04/27/2011                   CATOOSA            GA   EMERGENCY MNGR

            *** 7 FATAL *** WHITFIELD COUNTY EMERGENCY MANAGEMENT
            RELAYED REPORTS OF DAMAGE TO CARS AND TOSSED TRACTOR
            TRAILERS AT EXIT 348 ON I-75 OUTSIDE OF RINGGOLD IN
            CATOOSA COUNTY. SEVEN FATALITIES HAVE BEEN REPORTED WITH
            THIS STORM.

&&

AGIBBS
Local storm report, Apr 28, 4:10 AM EDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
410 AM EDT THU APR 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TORNADO          TRENTON                 34.87N 85.51W
04/27/2011                   DADE               GA   EMERGENCY MNGR

            *** 2 FATAL *** DADE COUNTY EMERGENCY MANAGER REPORTS
            THAT TRENTON HAS TAKEN A HIT FROM A TORNADO. SEVERAL
            INJURIES HAVE BEEN REPORTED TO DADE COUNTY 911 AND TRAUMA
            CENTERS ARE BEING ACTIVATED. TWO FATALITIES HAVE BEEN
            REPORTED WITH THIS STORM.

&&

AGIBBS
Local storm report, Apr 28, 4:20 AM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
420 AM EDT THU APR 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1223 AM     TORNADO          2 W SUNNY SIDE          33.34N 84.33W
04/28/2011                   SPALDING           GA   AMATEUR RADIO

            AMATEUR RADIO RELAYED A REPORT OF A MOBILE HOME PARK
            DESTROYED BY A TORNADO 2 MILES WEST OF SPALDING.

&&

AGIBBS
Local storm report, Apr 28, 4:23 AM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
423 AM EDT THU APR 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0347 AM     TSTM WND DMG     NORWOOD                 33.46N 82.71W
04/28/2011                   WARREN             GA   COUNTY OFFICIAL

            WARREN COUNTY 911 RELAYED A REPORT OF NUMEROUS TREES DOWN
            IN THE AREA. DEPUTIES ARE TRYING TO MAKE IT TO THE AREA.
            DAMAGE COULD BE CAUSED BY A POSSIBLE TORNADO.

&&

AGIBBS

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 8:13 PM EDTTornado WarningFFCChattooga, Floyd, Polk62 min
Apr 27, 9:02 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Gordon, Murray43 min
Apr 27, 9:07 PM EDTTornado WarningFFCBartow, Cherokee, Dawson, Paulding, Pickens38 min
Apr 27, 9:18 PM EDTTornado WarningFFCDade22 min
Apr 27, 9:26 PM EDTTornado WarningFFCFloyd, Haralson, Polk49 min
Apr 27, 9:31 PM EDTTornado WarningFFCBartow, Cherokee, Dawson, Gilmer, Gordon, Lumpkin and 1 more59 min
Apr 27, 9:41 PM EDTSevere Thunderstorm WarningFFCCarroll, Haralson, Paulding, Polk49 min
Apr 27, 9:59 PM EDTTornado WarningFFCFannin, Lumpkin, Towns, Union, White61 min
Apr 27, 10:04 PM EDTTornado WarningFFCBartow, Cherokee, Floyd, Polk41 min
Apr 27, 10:08 PM EDTSevere Thunderstorm WarningFFCChattooga, Dade, Floyd, Walker52 min
Apr 27, 10:09 PM EDTTornado WarningFFCHeard, Troup66 min
Apr 27, 10:28 PM EDTSevere Thunderstorm WarningFFCCarroll, Cobb, Douglas, Haralson, Paulding21 min
Apr 27, 10:37 PM EDTTornado WarningFFCBartow, Cherokee, Dawson, Gilmer, Gordon, Pickens53 min
Apr 27, 10:43 PM EDTSevere Thunderstorm WarningFFCCatoosa, Murray, Whitfield47 min
Apr 27, 11:00 PM EDTSevere Thunderstorm WarningFFCCoweta, Harris, Heard, Meriwether, Troup45 min
Apr 27, 11:01 PM EDTSevere Thunderstorm WarningFFCBartow, Floyd, Gordon44 min
Apr 27, 11:05 PM EDTTornado WarningFFCHarris, Meriwether, Troup40 min
Apr 27, 11:08 PM EDTTornado WarningFFCCoweta, Fayette, Fulton, Heard34 min
Apr 27, 11:15 PM EDTTornado WarningFFCFannin, Lumpkin, Towns, Union60 min
Apr 27, 11:29 PM EDTTornado WarningFFCHarris, Meriwether, Talbot, Troup46 min
Apr 27, 11:35 PM EDTTornado WarningFFCCherokee, Dawson, Gilmer, Pickens40 min
Apr 27, 11:44 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Meriwether, Pike, Spalding46 min
Apr 27, 11:52 PM EDTTornado WarningFFCHall, Lumpkin, White53 min
Apr 28, 12:02 AM EDTTornado WarningFFCCoweta, Fayette, Henry, Meriwether, Pike, Spalding43 min
Apr 28, 12:06 AM EDTTornado WarningFFCHarris, Meriwether, Pike, Talbot, Upson39 min
Apr 28, 12:38 AM EDTTornado WarningFFCHenry, Newton, Rockdale52 min
Apr 28, 12:41 AM EDTTornado WarningFFCButts, Lamar, Monroe, Pike, Upson49 min
Apr 28, 1:06 AM EDTTornado WarningFFCClarke, Greene, Morgan, Newton, Oconee, Walton39 min
Apr 28, 1:08 AM EDTTornado WarningFFCButts, Jasper, Monroe, Putnam52 min
Apr 28, 1:38 AM EDTTornado WarningFFCGreene, Morgan, Putnam, Taliaferro, Warren52 min
Apr 28, 1:48 AM EDTSevere Thunderstorm WarningFFCOglethorpe, Taliaferro, Wilkes57 min
Apr 28, 2:03 AM EDTSevere Thunderstorm WarningFFCJasper, Jones, Lamar, Monroe, Putnam, Upson57 min
Apr 28, 2:28 AM EDTTornado WarningFFCJasper, Jones, Lamar, Monroe47 min
Apr 28, 2:47 AM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Jones, Putnam, Taliaferro, Warren43 min
Apr 28, 3:04 AM EDTTornado WarningFFCHancock, Warren41 min
Apr 28, 3:33 AM EDTSevere Thunderstorm WarningFFCHancock, Putnam57 min
Apr 28, 3:37 AM EDTTornado WarningFFCWarren38 min
Apr 28, 4:18 AM EDTTornado WarningFFCJones42 min
Apr 28, 4:24 AM EDTSevere Thunderstorm WarningFFCBaldwin, Glascock, Hancock, Warren51 min
Apr 28, 4:36 AM EDTFlash Flood WarningFFCBaldwin, Hancock, Putnam, Taliaferro, Warren, Wilkes4 hr
Apr 28, 4:59 AM EDTSevere Thunderstorm WarningFFCWarren, Washington, Wilkinson46 min
Apr 28, 10:12 AM EDTSevere Thunderstorm WarningFFCDooly, Pulaski, Wilcox33 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.